Singular Perturbations for a Class of Degenerate Parabolic Equations with Mixed Dirichlet-Neumann Boundary Conditions
Annales mathématiques Blaise Pascal, Volume 10 (2003) no. 2, pp. 269-296.

We establish a singular perturbation property for a class of quasilinear parabolic degenerate equations associated with a mixed Dirichlet-Neumann boundary condition in a bounded domain of p , 1p<+. In order to prove the L 1 -convergence of viscous solutions toward the entropy solution of the corresponding first-order hyperbolic problem, we refer to some properties of bounded sequences in L together with a weak formulation of boundary conditions for scalar conservation laws.

DOI: 10.5802/ambp.177
Jasor, Marie-Josée 1; Lévi, Laurent 2

1 Université Blaise Pascal Laboratoire de Mathématiques Appliquées UMR 6620 CNRS 24 avenue des Landais 63117 Aubiere Cedex FRANCE
2 Université de Pau Laboratoire de Mathématiques Appliquées ERS 2055 CNRS BP 1155 64013 Pau Cedex FRANCE
@article{AMBP_2003__10_2_269_0,
     author = {Jasor, Marie-Jos\'ee and L\'evi, Laurent},
     title = {Singular {Perturbations} for a {Class} of {Degenerate} {Parabolic} {Equations} with {Mixed} {Dirichlet-Neumann} {Boundary} {Conditions}},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {269--296},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {10},
     number = {2},
     year = {2003},
     doi = {10.5802/ambp.177},
     mrnumber = {2031272},
     zbl = {1065.35158},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/ambp.177/}
}
TY  - JOUR
AU  - Jasor, Marie-Josée
AU  - Lévi, Laurent
TI  - Singular Perturbations for a Class of Degenerate Parabolic Equations with Mixed Dirichlet-Neumann Boundary Conditions
JO  - Annales mathématiques Blaise Pascal
PY  - 2003
DA  - 2003///
SP  - 269
EP  - 296
VL  - 10
IS  - 2
PB  - Annales mathématiques Blaise Pascal
UR  - http://www.numdam.org/articles/10.5802/ambp.177/
UR  - https://www.ams.org/mathscinet-getitem?mr=2031272
UR  - https://zbmath.org/?q=an%3A1065.35158
UR  - https://doi.org/10.5802/ambp.177
DO  - 10.5802/ambp.177
LA  - en
ID  - AMBP_2003__10_2_269_0
ER  - 
%0 Journal Article
%A Jasor, Marie-Josée
%A Lévi, Laurent
%T Singular Perturbations for a Class of Degenerate Parabolic Equations with Mixed Dirichlet-Neumann Boundary Conditions
%J Annales mathématiques Blaise Pascal
%D 2003
%P 269-296
%V 10
%N 2
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.177
%R 10.5802/ambp.177
%G en
%F AMBP_2003__10_2_269_0
Jasor, Marie-Josée; Lévi, Laurent. Singular Perturbations for a Class of Degenerate Parabolic Equations with Mixed Dirichlet-Neumann Boundary Conditions. Annales mathématiques Blaise Pascal, Volume 10 (2003) no. 2, pp. 269-296. doi : 10.5802/ambp.177. http://www.numdam.org/articles/10.5802/ambp.177/

[1] Ball, J.M. A Version of the Fundamental Theorem for Young Measures, PDEs and Continuum Model of Phase Transition, Springer-Verlag, Berlin, 1995, pp. 241-259 | MR | Zbl

[2] Bamberger, A. Etude d’une équation doublement non linéaire, J. Func. Anal., Volume 24 (1977), pp. 148-155 | DOI | MR | Zbl

[3] Bardos, C.; LeRoux, A.Y.; Nedelec, J.C. First-Order Quasilinear Equations with Boundary Conditions, Commun. in Partial Differential Equations, Volume 4 (1979) no. 9, pp. 1017-1034 | DOI | MR | Zbl

[4] Burgers, R.; Frid, H.; Karlsen, K.H. On a Free Boundary Problem for a Strongly Degenerate Quasilinear Parabolic Equation with an Application to a Model of Pressure Filtration, Web Site Conservation Laws http://www.math.ntnu.no/conservation/, 2002

[5] Carrillo, J. Entropy Solution for Nonlinear Degenerate Problems, Arch. Rat. Mech. Anal., Volume 147 (1999) no. 2, pp. 269-361 | DOI | MR | Zbl

[6] Chavent, G.; Jaffré, J. Mathematical Models and Finite Elements for Reservoir Simulation, North Holland, Amsterdam, 1986

[7] Diperna, R. J. Measure-Valued Solutions to Conservation Laws, Arch. Rat. Mech. Anal., Volume 88 (1985) no. 3, pp. 223-270 | DOI | MR | Zbl

[8] Eymard, R.; Gallouet, T.; Herbin, R. Existence and Uniqueness of the Entropy Solution to a Nonlinear Hyperbolic Equation, Chin. Ann. of Math., Volume 16B (1995) no. 1, pp. 1-14 | MR | Zbl

[9] Eymard, R.; Michel, A.; Gallouet, T; Herbin, R Convergence of a Finite Volume Scheme for Nonlinear Degenerate Parabolic Equations, Numer. Math., Volume 92 (2002) no. 1, pp. 41-82 | DOI | MR | Zbl

[10] Gagneux, G.; Madaune-Tort, M. Analyse mathématique de modèles non linéaires de l’ingénierie pétrolière, Mathématiques & Applications - SMAI, 22, Springer-Verlag, Berlin, 1996 | MR | Zbl

[11] Gagneux, G.; Rouvre, E. Formulation forte entropique de lois scalaires hyperboliques-paraboliques dégénérées, Ann. Fac. Sci. Toulouse, Volume X (2001) no. 1, pp. 163-183 | Numdam | MR | Zbl

[12] Jasor, M. J. Behaviour of a Class of Nonlinear Diffusion-Convection Equations, Adv. in Math. Sci. and Appl., Volume 5 (1995) no. 2, pp. 631-638 | MR | Zbl

[13] Jasor, M. J. Perturbations singulières de problèmes aux limites, non linéaires paraboliques dégénérés-hyperboliques, Ann. Fac. Sci. Toulouse, Volume VIII (1998) no. 2, pp. 267-291 | DOI | Numdam | MR | Zbl

[14] Kruskov, S. N. First-Order Quasilinear Equations in Several Independent Variables, Math. USSR Sb., Volume 10 (1970) no. 2, pp. 217-243 | DOI | Zbl

[15] Lévi, L. Singular Perturbations of Unilateral Problems Arising from the Theory of Flows through Porous Media, Adv. in Math. Sci. and Appl., Volume 9 (1999) no. 2, pp. 597-620 | MR | Zbl

[16] Lévi, L. Strong Variational Formulations for Bilateral Obstacle Problems for Parabolic Degenerate Equations and Singular Perturbations Properties (2001) no. 26 (Technical report)

[17] Madaune-Tort, M. Un résultat de perturbations singulières pour des inéquations variationnelles dégénérées, Annali di Matematica pura et applicata, Volume IV (1982) no. CXXXI, pp. 117-143 | DOI | MR | Zbl

[18] Malek, J.; Necas, J.; Rokyta, M.; Ruzicka, M. 2, Weak and Measure-Valued Solutions to Evolutionary PDE’s (Applied Mathematics and Mathematical Computation), Volume 4 (1996) | MR | Zbl

[19] Mascia, C.; Porreta, A.; Terracina, A. Nonhomogeneous Dirichlet Problems for Degenerate Parabolic-Hyperbolic Equations, Arch. Rat. Mech. Anal., Volume 163 (2002) no. 2, pp. 87-124 | DOI | MR | Zbl

[20] Mignot, F.; Puel, J.P. Un résultat de perturbations singulières dans les inéquations variationnelles, Lecture Notes in Mathematics, Singular Perturbations and Boundary Layer Theory, Springer-Verlag, 1977 | MR | Zbl

[21] Tartar, L.; Knops, R. J. Compensated Compactness and Applications to Partial Differential Equations, Nonlinear Analysis and Mechanics: Heriot-Watt Symposium, Pitman Advanced Publishing Program, 1979 | MR | Zbl

Cited by Sources: